BibTeX record journals/ijsysc/WangZL15

download as .bib file

@article{DBLP:journals/ijsysc/WangZL15,
  author    = {Jianhua Wang and
               Qingling Zhang and
               Xiaoxu Liu},
  title     = {\emph{H}\({}_{\mbox{{\(\infty\)}}}\) control for discrete-time singular
               Markovian jump systems based on the novel bounded real lemma},
  journal   = {Int. J. Systems Science},
  volume    = {46},
  number    = {1},
  pages     = {63--75},
  year      = {2015},
  url       = {https://doi.org/10.1080/00207721.2014.948947},
  doi       = {10.1080/00207721.2014.948947},
  timestamp = {Thu, 14 Dec 2017 16:09:36 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/ijsysc/WangZL15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics